# SDR CA030807002

- Difficulty date: August 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,848 hours
- Engine: Ge CF343A1
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47259701
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)  A/C HAD MULTIPLE WARNINGS ON APPROACH. APU FIRE INDICATOR. (APU RUNNING DUE ONE ENG GEN ON MEL) APU AUTO SHUTDOWN. RT & LT JET OVERHEAT MSG, LT & RT FIRE FAIL CAUTION MSG. LT WINDSHIELD HEAT IN FLT. CHGED FIRE DET CONTROLLER ALL CKS SERV.  CONTROLLER INSPECTED ON SITE BY MPS TECH AND NO MOISTURE, COFFEE OR CONTAMINATION FOUND. AD CF200035R1 HAD BEEN COMPLIED WITH. PART WILL BE FURTHER TESTED UPON ARRIVAL IN SHOP.
